Alert archive / Pennsylvania / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 9, 2016, 9:22 PM EDT for Bucks County, Pennsylvania. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2016, 9:22 PM EDT (01:22 UTC)
- Expired
- Jul 9, 2016, 10:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Philadelphia/Mount Holly
County Bucks County, PA
The radar
The Philadelphia radar (KDIX), 55 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 1.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 481 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
034
WWUS81 KPHI 100122
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
922 PM EDT SAT JUL 9 2016
NJZ015-019-PAZ103-105-106-100200-
MERCER-NORTHWESTERN BURLINGTON-WESTERN MONTGOMERY-LOWER BUCKS-UPPER
BUCKS-
922 PM EDT SAT JUL 9 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MERCER...
NORTHWESTERN BURLINGTON...SOUTHERN BUCKS...EASTERN MONTGOMERY AND
NORTHEASTERN PHILADELPHIA COUNTIES...
AT 921 PM EDT...A STRONG THUNDERSTORM WAS OVER FRICKS...OR 22 MILES
NORTH OF PHILADELPHIA...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TRENTON...BENSALEM...EWING...FLORENCE...BURLINGTON...BRISTOL...
PERKASIE...DOYLESTOWN...HATBORO...CHALFONT...BORDENTOWN...BEVERLY...
YARDLEY...NEWTOWN...DUBLIN...TULLYTOWN...LANGHORNE...IVYLAND...
LEVITTOWN AND FRICKS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3999 7482 4008 7496 4012 7497 4017 7508
4035 7536 4043 7527 4017 7462
TIME...MOT...LOC 0121Z 297DEG 21KT 4032 7524
$$
JRKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 9, 3:58 PM EDT, 5 hours 24 minutes earlier.
Area forecast discussion, Jul 9, 3:58 PM EDT, 5 hours 24 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 358 PM EDT SAT JUL 9 2016 .SYNOPSIS... A cold front will slide through our region tonight. Beginning Sunday, high pressure will slowly build towards our region, shifting over our region by Monday and off shore by Tuesday night. A warm front lifts through our region Wednesday, bringing hot and humid conditions for Thursday. Another cold front may arrive Friday or Friday night. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... At 19Z, the backdoor front was located along a line from central Delmarva into Berks County, PA. Thunderstorms were firing along this feature, and moving east-southeast. This front will move to the northeast as a warm front this evening, with portions of the Lehigh Valley and southern NJ getting into the warm sector. From these points south, we have continued enhanced wording in the forecast and Hazardous Weather Outlook for gusty winds and hail. Although the primary threat is gusty winds, we cannot rule out marginally severe hail in more robust cells closer to the front. There is also the potential for heavy downpours, with a consensus of the short range and high resolution guidance suggesting the greatest threat along a corridor from the Lehigh Valley into southern NJ. With the loss of instability and drier air advecting into the area, convection should end by midnight. We expect another round of low clouds tonight, particularly over portions of the Lehigh Valley and northern NJ. In addition, our local tools suggest some patchy fog over this area as well, as near-surface winds may decouple enough, therefore, it was included in the forecast. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... A partly sunny day is expected with lower humidity values. As a mid-level disturbance moves by to the north, there continues to be a chance of late morning and afternoon showers, with a rumble of thunder possible, mainly north of I-80. Temperatures will be at seasonable levels with west-northwest winds gusting to 20 mph. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Monday and Tuesday...Although we will still be near normal, if not slightly above normal on Tuesday, the start of the work week will feel considerably more comfortable than what we have seen lately. The surface high building over the region will keep conditions mostly dry through this period, and dew points should stay at more comfortable levels. A warming trend is possible on Tuesday as 1000 to 500 mb thicknesses increase in response to the approaching upper level ridge. Wednesday...As the surface high shifts further offshore, southerly return flow develops, resulting in considerable moisture advection. A warm front is expected to lift through the region, although its effects on Wednesday may be muted on the Coastal Plains as onshore flow could keep a cool marine layer in place form much of the day. Additionally, an upper level short wave trough will approach from the west late in the day on Wednesday. The combination of increasing moisture and synoptic scale lift ahead of the trough will result in increasing precip chances especially late in the day and for locations generally west of the fall line. Thursday through Saturday...with the maritime Tropical air mass in place, our region returns to a hot and humid pattern. Heat index values near 100 degrees and thunderstorms will be possible Thursday and Friday. Another cold front may arrive as early as late Friday, but models have backed off on just how far south the front will get before stalling. If it does reach our region, Saturday will likely be back to near normal temperatures. Otherwise, it may be similar to the previous two days. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...MVFR/IFR at times with evening showers and thunderstorms. MVFR is possibly as low clouds advect into the region, and we cannot rule out patchy fog as well. Saturday...VFR after low clouds clear out early in the morning. Similar to Friday, MVFR/IFR possible in afternoon showers and thunderstorms. Outlook... Sunday through Tuesday...Mostly VFR conditions expected. Wednesday...Isolated to scattered thunderstorms are possible during the afternoon across the region. Low stratus is possible for the Coastal Plains TAF sites (KMIV, KACY) especially in the morning. Thursday...Scattered showers and thunderstorms will be possible through the day, otherwise mostly VFR conditions are expected. && .MARINE... Winds and seas should remain well below Small Craft Advisory criteria Friday night into Saturday. Outlook... Monday through Thursday...winds and seas should stay below SCA criteria through this period. RIP CURRENTS: Based on the expected wind, wave and swell conditions, we are anticipating a low risk for the development of dangerous rip currents for Saturday along the New Jersey shore and at the Delaware Beaches. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Johnson Near Term...Franck Short Term...Franck Long Term...Johnson Aviation...Franck/Johnson Marine...Franck/Johnson
Hazardous weather outlook, Jul 9, 4:02 PM EDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 402 PM EDT SAT JUL 9 2016 DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-102015- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 402 PM EDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME SHOWERS AND ESPECIALLY THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING CAN PRODUCE LOCALLY STRONG WINDS AND VERY HEAVY RAIN. LOCALIZED FLOODING IS POSSIBLE, ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WEDNESDAY THROUGH FRIDAY...HEAT INDICES EACH AFTERNOON ARE FORECAST TO BE AROUND 100 DEGREES, HOWEVER THIS WILL DEPEND ON HOW MUCH LOW-LEVEL MOISTURE IS IN PLACE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-016-020>025- 027-PAZ054-055-060>062-101-103-105-102015- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER- WESTERN MONTGOMERY-UPPER BUCKS- 402 PM EDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME SHOWERS AND ESPECIALLY THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING CAN PRODUCE LOCALLY STRONG WINDS AND VERY HEAVY RAIN. LOCALIZED FLOODING IS POSSIBLE, ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-026-102015- EASTERN MONMOUTH-COASTAL OCEAN- 402 PM EDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS THROUGH THIS EVENING. SOME SHOWERS AND ESPECIALLY THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING CAN PRODUCE LOCALLY STRONG WINDS AND VERY HEAVY RAIN. LOCALIZED FLOODING IS POSSIBLE, ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-102015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 402 PM EDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME SHOWERS AND ESPECIALLY THUNDERSTORMS THIS AFTERNOON AND EVENING COULD PRODUCE LOCALLY STRONG WIND GUSTS ESPECIALLY NEARSHORE AND FOR DELAWARE BAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 9, 6:11 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
611 PM EDT SAT JUL 9 2016
DEZ001-NJZ016-021-092245-
NEW CASTLE-SALEM-CUMBERLAND-
611 PM EDT SAT JUL 9 2016
...BRIEF HEAVY DOWNPOURS FROM A LINE OF THUNDERSTORMS WILL AFFECT
SOUTHWESTERN NEW CASTLE...SOUTHERN GLOUCESTER...SALEM
AND NORTHWESTERN CUMBERLAND COUNTIES...
AT 607 PM EDT...A LINE OF THUNDERSTORMS EXTENDING FROM WOODSTOWN TO
QUINTON TO PORT PENN WAS MOVING EAST AT 30 MPH.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. THESE STORMS WERE PRODUCING ALMOST AN INCH OF RAINFALL IN
LESS THAN A HALF HOUR.
LOCATIONS IMPACTED INCLUDE...
VINELAND...MILLVILLE...BRIDGETON...MIDDLETOWN...PENNSVILLE...SALEM...
WOODSTOWN...ALLOWAY...QUINTON...NEWFIELD...ELMER...GREENWICH...SHILOH
...HANCOCKS BRIDGE...FAIRTON...NEWPORT MEADOWS...OLIVET...SEABROOK
FARMS...HOPE CREEK AND ROSENHAYN.
WIND GUSTS UP TO 30 MPH ARE IS POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3957 7558 3949 7559 3948 7554 3951 7556
3949 7553 3957 7551 3960 7553 3963 7548
3958 7548 3959 7547 3964 7546 3971 7535
3967 7520 3954 7502 3941 7511 3934 7533
3947 7555 3948 7558 3940 7553 3948 7574
TIME...MOT...LOC 2207Z 289DEG 24KT 3965 7533 3954 7545 3950 7561
JRKSpecial weather statement, Jul 9, 7:33 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
733 PM EDT SAT JUL 9 2016
NJZ007-008-PAZ054-055-060>062-100030-
MORRIS-WARREN-CARBON-MONROE-BERKS-NORTHAMPTON-LEHIGH-
733 PM EDT SAT JUL 9 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN
WARREN...WESTERN MORRIS...NORTHAMPTON...LEHIGH...SOUTH
CENTRAL MONROE...CENTRAL BERKS AND SOUTHEASTERN CARBON COUNTIES...
AT 731 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM PALMERTON TO BERNVILLE...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
ALLENTOWN...EASTON...BETHLEHEM...FORKS...EMMAUS...NORTHAMPTON...
HACKETTSTOWN...WILSON...WASHINGTON...HELLERTOWN...NAZARETH...
PALMERTON...BANGOR...KUTZTOWN...HAMBURG...SLATINGTON...FLEETWOOD...
LAURELDALE...PEN ARGYL AND WIND GAP.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4069 7586 4073 7577 4075 7578 4087 7562
4090 7479 4082 7485 4072 7498 4056 7532
4044 7548 4046 7554 4034 7563 4040 7624
TIME...MOT...LOC 2331Z 272DEG 27KT 4083 7561 4045 7610
MEOLALocal storm report, Jul 9, 8:28 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
828 PM EDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND GST S ALLENTOWN 40.59N 75.48W
07/09/2016 M52 MPH LEHIGH PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1601385
MEOLASpecial weather statement, Jul 9, 8:43 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
843 PM EDT SAT JUL 9 2016
NJZ001-007-008-100115-
SUSSEX-MORRIS-WARREN-
843 PM EDT SAT JUL 9 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...SUSSEX AND
NORTHEASTERN MORRIS COUNTIES...
AT 842 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEWTON...MOVING EAST
AT 30 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEWTON...HOPATCONG...KINNELON...FRANKLIN...HAMBURG...OGDENSBURG...
SUSSEX...BRANCHVILLE...VERNON VALLEY...LAKE TELEMARK...LAKE MOHAWK...
CRANDON LAKES...PELLETTOWN...HIGHLAND LAKE...FIVE POINTS...
GREEN POND AND UPPER GREENWOOD LAKE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4120 7437 4110 7449 4107 7449 4104 7450
4105 7445 4102 7443 4103 7442 4101 7437
4093 7437 4103 7491 4120 7487 4126 7447
TIME...MOT...LOC 0042Z 273DEG 27KT 4109 7478
MEOLASpecial weather statement, Jul 9, 9:00 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 900 PM EDT SAT JUL 9 2016 NJZ007-009-010-012-013-015-020-PAZ105-106-100200- OCEAN-SOMERSET-WESTERN MONMOUTH-HUNTERDON-MERCER-WARREN-MIDDLESEX-LOWER BUCKS-UPPER BUCKS- 900 PM EDT SAT JUL 9 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WARREN...MERCER... HUNTERDON...SOUTHWESTERN MONMOUTH...SOMERSET...MIDDLESEX... NORTHWESTERN OCEAN AND NORTHEASTERN BUCKS COUNTIES... AT 859 PM EDT...A STRONG THUNDERSTORM WAS OVER SERGEANTSVILLE...OR 19 MILES SOUTHEAST OF EASTON...MOVING EAST AT 45 MPH. WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TRENTON...NEW BRUNSWICK...SOMERVILLE...SOMERSET...EDISON... OLD BRIDGE...EAST BRUNSWICK...BRIDGEWATER...SOUTH BRUNSWICK... SAYREVILLE...NORTH BRUNSWICK...EWING...MIDDLESEX...PRINCETON... BOUND BROOK...MANVILLE...BYRAM...BEDMINSTER... JAMESBURG AND HIGHTSTOWN. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4042 7525 4068 7507 4055 7426 4011 7449 TIME...MOT...LOC 0059Z 288DEG 37KT 4047 7499 MEOLA
Special weather statement, Jul 9, 9:22 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
922 PM EDT SAT JUL 9 2016
NJZ015-019-PAZ103-105-106-100200-
MERCER-NORTHWESTERN BURLINGTON-WESTERN MONTGOMERY-LOWER BUCKS-UPPER
BUCKS-
922 PM EDT SAT JUL 9 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MERCER...
NORTHWESTERN BURLINGTON...SOUTHERN BUCKS...EASTERN MONTGOMERY AND
NORTHEASTERN PHILADELPHIA COUNTIES...
AT 921 PM EDT...A STRONG THUNDERSTORM WAS OVER FRICKS...OR 22 MILES
NORTH OF PHILADELPHIA...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TRENTON...BENSALEM...EWING...FLORENCE...BURLINGTON...BRISTOL...
PERKASIE...DOYLESTOWN...HATBORO...CHALFONT...BORDENTOWN...BEVERLY...
YARDLEY...NEWTOWN...DUBLIN...TULLYTOWN...LANGHORNE...IVYLAND...
LEVITTOWN AND FRICKS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3999 7482 4008 7496 4012 7497 4017 7508
4035 7536 4043 7527 4017 7462
TIME...MOT...LOC 0121Z 297DEG 21KT 4032 7524
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:14 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 46 min |
| Jul 9, 8:43 PM EDT | Special Weather Statement | PHI | Sussex | 32 min |
| Jul 9, 9:00 PM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Somerset | 60 min |
| Jul 9, 9:48 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth | 27 min |
| Jul 9, 10:10 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Monmouth, Ocean | 50 min |
| Jul 9, 10:50 PM EDT | Special Weather Statement | PHI | Monmouth | 25 min |
| Jul 9, 9:29 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 46 min |
Nearby
Special Weather Statements in Pennsylvania, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.